# SDR YENA20101111150

- Difficulty date: November 11, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 1327
- Aircraft time: 39,843 hours, 15,002 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 702 SJU-JFK, BURNING SMELL ROW 15, NO VISIBLE SMOKE, TURNED OFF LTV SYSTEM SMELL DISSIPATED.  COMPLIED WITH TSM 23-39-00-810-801 "ELECTRICAL ODORS OR FUMES IN CABIN TSM" NO FAULT FOUND.  ALSO ACCOMPLISHED TSM TASK 24-00-00-810-823 FOR BURNING SMELL IN THE CABIN, NO DEFECTS NOTED.  ALL A/C SYSTEMS OPS NORMAL.
